# SDR V0XD2017071002

- Difficulty date: July 10, 2017
- Submitted: July 15, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,142 hours, 24,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL FROM FS 677 TO 863 IS CORRODED. REPLACED RT SEAT RAIL FROM FS 677 TO 863 IAW AMM 53-00-49.
